Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

13 Publikationen

2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2720318
Dynamical Widom-Rowlinson Model and Its Mesoscopic Limit
Finkelshtein D, Kondratiev Y, Kutoviy O, Oliveira MJ (2015)
Journal of Statistical Physics 158(1): 57-86.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584698
Sharp estimates for metastable lifetimes in parabolic SPDEs: Kramers' law and beyond
Berglund N, Gentz B (2013)
Electronic Journal Of Probability 18: 1-58.
PUB | DOI | WoS
 
2013 | Bielefelder E-Dissertation | PUB-ID: 2560386
Noise and delays in adaptive interacting oscillatory systems
Rodriguez J (2013)
Bielefeld: Universitätsbibliothek.
PUB | PDF
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2489130
Hunting French ducks in a noisy environment
Berglund N, Gentz B, Kuehn C (2012)
Journal of Differential Equations 252(9): 4786-4841.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1599628
Generalized Hopf bifurcation for planar Filippov systems continuous at the origin
Zou Y, Küpper T, Beyn W-J (2006)
Journal of Nonlinear Science 16(2): 159-177.
PUB | DOI | WoS
 
2005 | Diskussionspapier | Veröffentlicht | PUB-ID: 2315456
Pollution perception. An inquiry into intergenerational equity
Schuhmacher I, Zou B (2005) Working Papers. Institute of Mathematical Economics; 371.
Bielefeld: Universität Bielefeld.
PUB | PDF
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1604548
Input Space Bifurcation Manifolds of Recurrent Neural Networks
Haschke R, Steil JJ (2005)
Neurocomputing 64: 25-38.
PUB | DOI | WoS
 
2003 | Bielefelder E-Dissertation | PUB-ID: 2302580 PUB | PDF
 
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1784266
Zur numerischen Berechnung mehrfacher Verzweigungspunkte
Beyn W-J (1985)
Zeitschrift für angewandte Mathematik und Mechanik 65(5): 370-371.
PUB | PDF
 
1983 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1784268
Defining equations for singular solutions and numerical applications
Beyn W-J (1983)
In: Numerical methods for bifurcation problems: proceedings of the conference at the University of Dortmund, August 22 - 26, 1983. Küpper T, Mittelmann HD, Weber H (Eds); International series of numerical mathematics, 70. Basel [u.a.]: Birkhäuser: 42-56.
PUB | PDF
 
1983 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1784267
Numerical analysis of singularities in a diffusion reaction model
Beyn W-J (1983)
In: Equadiff 82: proceedings of the international conference held in Würzburg, FRG, August 23 - 28, 1982. Knobloch HW, Schmitt K (Eds); Lecture notes in mathematics, 1017. Berlin [u.a.]: Springer: 93-100.
PUB | PDF
 
1983 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1784269
Half-stable solution branches for ordinary bifurcation problems
Beyn W-J (1983)
Mathematical methods in the applied sciences 5: 1-13.
PUB | PDF
 
1980 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1784274
On discretizations of bifurcation problems
Beyn W-J (1980)
In: Bifurcation problems and their numerical solution: Workshop on Bifurcation Problems and Their Numerical Solution Dortmund, January 15 - 17, 1980. Mittelmann HD, Weber H (Eds); International series of numerical mathematics, 54. Basel [u.a.]: Birkhäuser: 46-73.
PUB | PDF
 

Filter und Suchbegriffe

keyword="bifurcation"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung